Posted by floatingbridge on September 8, 2009, at 22:33:23
In reply to Re: Help with Emsam side effects-Can't sleep and SD!, posted by KellyJo on September 8, 2009, at 21:16:16
> Small update. Klonopin stopped working like I thought it would and now they've added the Gabapentin. She dosed me at 600 mg but said to work up to that. I'm a little scared- 3 sleep meds at once? I start tonight. PLEASE let it work!
Hi Kelly Jo--so your sleep drugs are ambien, klonopin, and gabapentin? Good luck tonight. They really aren't all the same--don't worry too much. You have to deal with the insomnia. Gabapentin made my MIL sleep like a (good) baby. Though she did complain of being groggy the next day--maybe that will help with your daytime anxiety? I hope so!
I still am peddling the same advice--try peeling the patch off at night, unless it's against doc's advice. Try lunesta rather than ambien (longer, better sleep for me) or sonata (short acting sleep aide for mid-night awakenings.)
Best to you and your new good sleep regime!